# SDR GUUA04300701

- Difficulty date: April 30, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 23,984 hours, 28,913 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: 1295140841
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, 6A EMERGENCY EXIT DOES NOT FUNCTION PROPERLY LOCKED AND WILL NOT OPEN.  LUBED AND ADJUSTED LOCK PINS.
